Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Anthony4905

I don't know what to do anymore

Recommended Posts

I've recently after 3-4 months been using the acne.org regimen with good results on my cheeks. The problem I'm having though is I don't know exactly what it is but I get these annoying red marks on my cheeks and I don't know what to do about them. I didn't think of it at first that it wasn't acne anymore until I really took a good look in the mirror. If anyone has experienced the same problem and or have any advice please share with me so I can better myself.

image.jpeg

image.jpeg

Share this post


Link to post
Share on other sites

You aren't alone. My acne left behind so many red marks. The regimen helped me out a lot but the red marks took a couple of months to fade.

Have you incorporated the AHA into your routine? I find that the AHA works best when applied BEFORE the BP. So I would cleans my face, spot treat the red marks with AHA, let it dry then do the BP and the moisturizer. I would do this in the morning and at night and made sure I was never under the sun for long periods of time without SPF. 

Give the AHA a try and also...be patient. Not what people like to hear but eventually with no more acne the red marks with slowly fade.

Share this post


Link to post
Share on other sites

 

13 minutes ago, nicmic62 said:

You aren't alone. My acne left behind so many red marks. The regimen helped me out a lot but the red marks took a couple of months to fade.

Have you incorporated the AHA into your routine? I find that the AHA works best when applied BEFORE the BP. So I would cleans my face, spot treat the red marks with AHA, let it dry then do the BP and the moisturizer. I would do this in the morning and at night and made sure I was never under the sun for long periods of time without SPF. 

Give the AHA a try and also...be patient. Not what people like to hear but eventually with no more acne the red marks with slowly fade.

I have incorporated it into my regimen for only a couple of weeks now. I'll try what you said and see if it helps at all. Thank you for your reply. Edited by Anthony4905
Added quote

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×